Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 512, NWS Baltimore/Washington

September 1, 2021Anne Arundel County, Baltimore County, City of Baltimore, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Sep 1, 2021, 4:50 AM EDT for Anne Arundel County, Baltimore County, City of Baltimore, Maryland. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2021, 4:50 AM EDT (08:50 UTC)
Expired
Sep 1, 2021, 5:30 AM EDT
In force
40 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anne Arundel County, MD, Baltimore County, MD, City of Baltimore, MD

The radar

The Sterling radar (KLWX), 95 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 12:56 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

277 
WUUS51 KLWX 010850
SVRLWX
MDC003-005-510-010930-
/O.NEW.KLWX.SV.W.0512.210901T0850Z-210901T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
450 AM EDT Wed Sep 1 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baltimore City in northern Maryland...
  Northeastern Anne Arundel County in central Maryland...
  Southeastern Baltimore County in northern Maryland...

* Until 530 AM EDT.

* At 450 AM EDT, a severe thunderstorm was located over Riviera
  Beach, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Baltimore, Middle River, Riviera Beach, Fort Smallwood State Park,
  North Point State Park, Sparrows Point, Bodkin Point, Back River,
  Millers Island, Glen Burnie, Dundalk, Essex, Pasadena, Lake Shore,
  Brooklyn Park, Bowleys Quarters, Green Haven, Edgemere, Fort Howard
  and Turners Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM EDT for central and
northern Maryland.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 800 AM EDT for central and
northern Maryland.

&&

LAT...LON 3933 7631 3918 7644 3920 7649 3920 7650
      3914 7641 3911 7642 3908 7650 3921 7660
      3937 7633
TIME...MOT...LOC 0850Z 241DEG 24KT 3917 7653 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJL
2 follow-up statements
085 
WWUS51 KLWX 010913
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
513 AM EDT Wed Sep 1 2021

MDC003-510-010923-
/O.CAN.KLWX.SV.W.0512.000000T0000Z-210901T0930Z/
Baltimore City MD-Anne Arundel MD-
513 AM EDT Wed Sep 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANNE ARUNDEL
COUNTY AND SOUTHEASTERN BALTIMORE CITY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM EDT for northern
Maryland.

LAT...LON 3933 7631 3918 7644 3931 7643 3937 7633
TIME...MOT...LOC 0913Z 241DEG 24KT 3925 7635 

$$

MDC005-010930-
/O.CON.KLWX.SV.W.0512.000000T0000Z-210901T0930Z/
Baltimore MD-
513 AM EDT Wed Sep 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR SOUTHEASTERN BALTIMORE COUNTY...

At 513 AM EDT, a severe thunderstorm was located near Millers Island,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Middle River, Millers Island, North Point State Park, Essex, Bowleys
Quarters and Edgemere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM EDT for northern
Maryland.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3933 7631 3918 7644 3931 7643 3937 7633
TIME...MOT...LOC 0913Z 241DEG 24KT 3925 7635 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJL
215 
WWUS51 KLWX 010928
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
528 AM EDT Wed Sep 1 2021

MDC005-010937-
/O.EXP.KLWX.SV.W.0512.000000T0000Z-210901T0930Z/
Baltimore MD-
528 AM EDT Wed Sep 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALTIMORE COUNTY
WILL EXPIRE AT 530 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 AM EDT for northern
Maryland.

LAT...LON 3933 7631 3918 7644 3931 7643 3937 7633
TIME...MOT...LOC 0927Z 241DEG 24KT 3929 7626 

$$

CJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 4:30 AM EDT, 20 minutes earlier.

Area forecast discussion, Sep 1, 4:30 AM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
430 AM EDT Wed Sep 1 2021

.SYNOPSIS...
Remnants of Ida will impact the area today through early Thursday as
it exits to the north and east. High pressure will build over the
area late Thursday and into the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
The remnants of Ida will be the main concern for today and tonight
as the center of low pressure is currently situated over central TN
and moving to the NE. Current radar coverage has the initial
interaction with the mid-lat trough and Ida bringing increased
showers and storms for areas along and north of I-66 with some
embedded supercells bringing torrential rainfall near the DC metro
areas and points further north and east.

Some breaks in the initial banding will alleviate rainfall after
morning rush hour and last for a few hours. Areas west of the Blue
Ridge will begin to see the bulk of the precip from Ida by late
morning, bringing rainfall totals of 3-6" with localized higher
amounts across the WV panhandle and western MD to some central MD
areas. Latest QPF max guidance has trended further north into PA,
while still bringing potential widespread heavy rainfall across
portions of the forecast area (totals decrease further SW). With
this in mind, flash flood watches have been issued for the entire
forecast area (early Wednesday morning start for west of the Blue
Ridge Mts, late morning start east of the Blue Ridge Mts). Flash
flooding capabilities in comparison of the two regions would be more
prevalent west of the Blue Ridge Mts in terms of coverage vs east
with those areas being more conditional on strong embedded
thunderstorms that could produce torrential rainfall.

Areas further south and east of the main interaction with the upper
trough and Ida will be the main areas of concern for increased
instability throughout the day. With MLCAPE values continuing to
increase throughout the day (1500+ j/kg) by the early afternoon,
steep low-level lapse rates, 150+ 0-1 km SRH, and 40-50 knots of
flow through the midlevels, the threat for supercell thunderstorms
extending across areas east of the Blue Ridge exists for this
afternoon through tonight. SPC has continued an Enhanced Risk for
severe thunderstorms today for areas near the DC metro area and
points further north and east. Main threats will be damaging wind
gusts and multiple tornadoes possible for the afternoon hours on
through early tonight before conditions begin to improve.

Conditions will improve late tonight from SW to NE as the remnants
of Ida move offshore. Should see most rainfall coverage begin to
dissipate by midnight and 2 AM and move out of the forecast area,
leading to only a few showers near the I-95 corridor.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
High pressure will begin to build in behind the remnants of Ida
during the day on Thursday, bringing dry but gusty winds at times.
As a tighter gradient forms between the entering high pressure and
exiting Ida interact, winds will be heightened throughout the day
and into the evening hours on Thursday. Increased northerly flow
will continue on Friday and bring cooler and drier air with
temperatures across the area with highs struggling to reach 80F for
the period, some areas out west only reaching the upper 60s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Northerly flow continues on Saturday with highs remaining in the low
80s. A cold front will begin to approach the area by early Sunday
from the northwest. Some showers are possible Sunday afternoon and
evening with limited instability in place, leading to a lack of
convective potential for the period. After the front passes, expect
cooler and drier weather to linger for the first part of the
workweek before some shortwave energy makes its way into the area by
Tuesday afternoon, leading to another slight chance of showers but
remaining low in terms of convection potential.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Showers and storms will persist during the morning hours north
of I- 66, leading to MVFR/IFR conditions possible for
DCA/IAD/BWI/MTN through around 12z before slightly improving.
After the short break, increased coverage in heavy rain will
persist from the SW to NE throughout the day. CHO and MRB will
see MVFR/IFR conditions for the majority of the day. While there
could be some conditional break in the shower/thunderstorm
action for the further north and east terminals with VCTS
starting around Noon. Sub-VFR conditions will persist through
the evening and early overnight hours before beginning to
improve by around midnight tonight. VFR conditions expected
Thursday through the weekend with NE flow becoming SE this
weekend.

&&

.MARINE...
The remnants of Ida will traverse the waters tonight, moving east
and heading out to sea by Thursday morning. This will turn the wind
to the northeast. Some guidance indicates a period of very gusty
winds as the low departs, so gale conditions are possible Thursday
morning. A Gale Warning is in effect from this afternoon through
Thursday morning. The wind should gradually subside later
Thursday.

&&

.HYDROLOGY...
The remnants of Ida will interact with a stalled
frontal boundary over our region today. This will result in periods
of very heavy rainfall, particularly near the MD/PA border and into
eastern WV. Rainfall amounts have trended downward a little, but
significant rainfall is still possible. Multiple rounds of heavy
rain would result in scattered to numerous instances of
flooding/flash flooding, some considerable. Additionally, in the
days following, expect river flooding to become an issue. Many
locations are forecast to enter minor or moderate flood stage, and
river flood watches have been issued accordingly for locations that
are expected to reach flood stage in the next 48 hours. A few
locations may even approach major flooding, especially across
northwestern portions of the forecast area. We will receive the
latest forecast guidance from the MARFC this morning and will update
river watches and potentially warnings as needed.

&&

.TIDES/COASTAL FLOODING...
Remnants of Ida appear to be moving faster. This may ultimately
limit the time of higher anomalies in the northern part of the bay
as winds quickly become northerly this evening. However, at least a
few instances of minor tidal flooding will remain possible across
the area this afternoon and evening. Have maintained a Coastal Flood
Watch for Annapolis since guidance continues to indicate it will be
close. DC/Georgetown may need watches as well depending on the
latest forecasts of freshwater coming down the Potomac.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Thursday morning for DCZ001.
MD...Flash Flood Watch through late tonight for MDZ001-003-501-502.
     Flash Flood Watch from 11 AM EDT this morning through Thursday
     morning for MDZ016>018.
     Flash Flood Watch through Thursday morning for MDZ004>006-008-
     011-013-014-503>508.
     Coastal Flood Watch from this evening through Thursday morning
     for MDZ014.
VA...Flash Flood Watch through late tonight for VAZ025>031-503-504.
     Flash Flood Watch from 11 AM EDT this morning through Thursday
     morning for VAZ036-037-050-055>057-508.
     Flash Flood Watch through Thursday morning for VAZ038>040-
     051>054-501-502-505>507.
WV...Flash Flood Watch through late tonight for WVZ050>053-055-
     501>506.
MARINE...Flash Flood Watch through Thursday morning for ANZ535.
     Small Craft Advisory until noon EDT today for ANZ530>543.
     Gale Warning from noon today to 6 AM EDT Thursday for
     ANZ530>543.

&&

SYNOPSIS...ADM
NEAR TERM...ADM
SHORT TERM...ADM
LONG TERM...ADS/ADM
AVIATION...ADM
MARINE...KJP/ADM
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 1, 3:10 AM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
310 AM EDT Wed Sep 1 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-020715-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
310 AM EDT Wed Sep 1 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Rest of Tonight

A Tornado Watch is in effect for much of the Washington and
Baltimore Metropolitan Areas until 8 AM.

An isolated instance of flooding is also possible tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Flash Flood Watch is in effect from Wednesday morning through
early Thursday morning. Heavy tropical rainfall could result in
considerable flash flooding. Flooding on mainstem rivers may then
persist through the end of the week.

Scattered damaging wind gusts and a few tornadoes are possible
with thunderstorms Wednesday afternoon into Wednesday evening.

A Gale Warning is in effect Wednesday afternoon and night.

A Coastal Flood Watch is in effect for Anne Arundel County from
Wednesday evening through Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required tonight.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-020715-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
310 AM EDT Wed Sep 1 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Rest of Tonight

A Tornado Watch is in effect for portions of Northern Virginia
and Central Maryland until 8 AM.

Isolated instances of flooding are also possible east of the Blue
Ridge.

A Flash Flood Watch is in effect for locations west of the Blue
Ridge and Catoctin Mountains tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Flash Flood Watch continues for locations west of the Blue
Ridge and Catoctin Mountains through late Wednesday night. A
Flash Flood Watch is in effect for central Maryland and north-
central Virginia from Wednesday morning through early Thursday
morning. Heavy tropical rainfall could result in considerable
flash flooding. River flooding is also possible, which could
continue through the end of the week.

Scattered damaging wind gusts and a few tornadoes are possible
with thunderstorms Wednesday afternoon into Wednesday evening.

A River Flood Watch is in effect for several river basins in
parts of western and northern Maryland and the eastern panhandle
of West Virginia starting Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required tonight.

MDZ001-501-502-VAZ503-504-WVZ501>506-020715-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
310 AM EDT Wed Sep 1 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Rest of Tonight

Showers and thunderstorms could produce an isolated instance of
flooding this afternoon and evening.

A Flash Flood Watch is in effect tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Flash Flood Watch continues through late Wednesday night. Heavy
tropical rainfall could result in considerable flash flooding.
River flooding is also possible, which could continue into
Thursday.

A River Flood Watch is in effect for a few river basins in parts
of western Maryland and eastern West Virginia starting Thursday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary Wednesday.

In the hours before

Local storm report, Sep 1, 1:07 AM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
107 AM EDT WED SEP 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLOOD            2 SSW CHARLOTTESVILLE   38.01N  78.50W
09/01/2021                   ALBEMARLE          VA   911 CALL CENTER

            HIGH WATER REPORTED ON 5TH STREET SW NEAR HARRIS ROAD.

&&

EVENT NUMBER LWX2105754

JMG
Local storm report, Sep 1, 3:54 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
354 AM EDT WED SEP 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     MARINE TSTM WIND REAGAN NATIONAL ARPT    38.85N  77.03W
09/01/2021  M41 MPH          ARLINGTON          VA   ASOS

&&

EVENT NUMBER LWX2105755

ADS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 9:06 PM EDTCoastal Flood WatchLWXAnne Arundel22 hr
Aug 31, 9:36 PM EDTRiver Flood WarningLWXWashington68 hr
Aug 31, 9:44 PM EDTRiver Flood WatchLWXFrederick25 hr
Aug 31, 9:44 PM EDTRiver Flood WatchLWXMontgomery48 hr
Aug 31, 9:44 PM EDTRiver Flood WatchLWXWashington25 hr
Aug 31, 9:44 PM EDTRiver Flood WatchLWXMontgomery25 hr
Sep 1, 3:23 AM EDTAreal Flood WarningLWXMontgomery8 hr
Sep 1, 3:24 AM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's51 min
Sep 1, 3:50 AM EDTAreal Flood WarningLWXMontgomery, Prince George's6 hr
Sep 1, 4:00 AM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's60 min
Sep 1, 4:10 AM EDTAreal Flood WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore6 hr
Sep 1, 4:34 AM EDTAreal Flood WarningLWXMontgomery6 hr
Sep 1, 4:39 AM EDTAreal Flood WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore5 hr
Sep 1, 5:41 AM EDTAreal Flood WarningLWXCecil, Harford5 hr
Sep 1, 6:15 AM EDTAreal Flood WarningLWXCecil5 hr
Sep 1, 8:39 AM EDTFlash Flood WarningLWXAllegany, Garrett5 hr
Sep 1, 10:14 AM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, Calvert, Cecil, Harford, Saint Mary's and 1 more19 hr
Sep 1, 12:52 PM EDTAreal Flood WarningLWXAllegany22 hr
Sep 1, 1:11 PM EDTTornado WarningLWXCharles, Prince George's34 min
Sep 1, 1:23 PM EDTTornado WarningLWXCharles17 min
Sep 1, 1:30 PM EDTAreal Flood WarningLWXCarroll, Frederick, Washington27 hr
Sep 1, 1:31 PM EDTTornado WarningLWXCharles, Saint Mary's29 min
Sep 1, 1:46 PM EDTAreal Flood WarningLWXAllegany, Garrett16 hr
Sep 1, 1:56 PM EDTTornado WarningLWXAnne Arundel, Prince George's34 min
Sep 1, 2:12 PM EDTTornado WarningLWXBaltimore33 min
Sep 1, 2:23 PM EDTTornado WarningLWXBaltimore15 min
Sep 1, 2:26 PM EDTFlash Flood Warning Considerable damage threatLWXCarroll, Frederick6 hr
Sep 1, 2:26 PM EDTTornado WarningLWXBaltimore, Harford14 min
Sep 1, 2:27 PM EDTTornado Warning Tornado observedLWXAnne Arundel15 min
Sep 1, 2:48 PM EDTTornado Warning Tornado observedLWXBaltimore, Harford27 min
Sep 1, 3:10 PM EDTTornado WarningLWXBaltimore16 min
Sep 1, 3:17 PM EDTTornado WarningLWXHarford28 min
Sep 1, 3:25 PM EDTFlash Flood Warning Considerable damage threatLWXCarroll, Frederick5 hr
Sep 1, 3:34 PM EDTFlash Flood Warning Considerable damage threatLWXCecil, Harford3 hr
Sep 1, 3:36 PM EDTWind AdvisoryLWXAllegany, Carroll, Frederick, Washington7 hr
Sep 1, 3:49 PM EDTTornado WarningLWXCecil, Harford26 min
Sep 1, 4:13 PM EDTRiver Flood WatchLWXCecil7 hr
Sep 1, 4:13 PM EDTRiver Flood WarningLWXAllegany7 hr
Sep 1, 4:14 PM EDTRiver Flood WarningLWXAllegany9 hr
Sep 1, 4:37 PM EDTAreal Flood WarningLWXBaltimore, Carroll, Harford13 hr
Sep 1, 5:46 PM EDTTornado WarningLWXCecil29 min
Sep 1, 6:08 PM EDTAreal Flood WarningLWXCecil, Harford17 hr
Sep 1, 6:12 PM EDTTornado WarningLWXCecil19 min
Sep 1, 7:03 PM EDTCoastal Flood WarningLWXAnne Arundel8 hr
Sep 1, 7:27 PM EDTAreal Flood WarningLWXAllegany, Washington15 hr
Sep 1, 7:59 PM EDTAreal Flood WarningLWXCarroll, Frederick2 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.